Set-valued tableaux and generalized Catalan numbers

Paul Drube. Set-valued tableaux and generalized Catalan numbers. Australasian J. Combinatorics, 72:55-69, 2018. [doi]

@article{Drube18,
  title = {Set-valued tableaux and generalized Catalan numbers},
  author = {Paul Drube},
  year = {2018},
  url = {http://ajc.maths.uq.edu.au/pdf/72/ajc_v72_p055.pdf},
  researchr = {https://researchr.org/publication/Drube18},
  cites = {0},
  citedby = {0},
  journal = {Australasian J. Combinatorics},
  volume = {72},
  pages = {55-69},
}